Linear forms on arithmetic abelian varieties : ineffective bounds
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2 no. 2  (1980), p. 41-47
@incollection{MSMF_1980_2_2__41_0,
     author = {Flicker, Yuval},
     title = {Linear forms on arithmetic abelian varieties : ineffective bounds},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     pages = {41-47},
     zbl = {0456.10018},
     mrnumber = {82f:10049},
     language = {mul},
     url = {http://www.numdam.org/item/MSMF_1980_2_2__41_0}
}
Flicker, Yuval Z. Linear forms on arithmetic abelian varieties : ineffective bounds, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 41-47. doi : 10.24033/msmf.278. http://www.numdam.org/item/MSMF_1980_2_2__41_0/

[1] Bertrand D., and Flicker, Y., Linear forms on abelian varieties over local fields, Acta Arith., to appear. | Zbl 0432.10019

[2] Coates, J., An application of the Thue-Siegel-Roth theorem to elliptic functions, Proc. Camb. Phil. Soc., 69 (1971) 157-61. | MR 43 #7410 | Zbl 0213.32702

[3] Flicker, Y., Linear forms on abelian varieties over local fields : a sharpening, preprint.

[4] Lang, S., Diophantine approximations on toruses, Amer. J. Math., 86 (1964), 521-33. | MR 29 #2220 | Zbl 0142.29601

[5] Masser, D., Linear forms in algebraic points of abelian functions III, Proc. London Math. Soc., 33 (1976), 549-64. | MR 54 #12676 | Zbl 0334.14019

[6] Masser, D., Diophantine approximations and lattices with complex multiplication, Inv. Math., 45 (1978), 61-82. | MR 58 #5540 | Zbl 0375.10022

[7] Siegel, C., Über einige Anwendungen Diophantischer Approximationen, Abh. Preuss. Akad. Wiss., 1 (1929) ; Ges. Ab. I., 242-66. | JFM 56.0180.05